Vol. 22 No. 1 (2025): Journal of Mathematics and Its Applications Volume 22 Nomor 1 Edisi Maret 2025
Published:
2025-03-26
Akreditasi
Limits: Journal Mathematics and Its Application
The journal is classified into national's 2nd highest cluster for reputable journal in Indonesia
No SK: 1439/E5/DT.05.00/2024
Started from: Vol. 20 No. 3 Year 2023
Until: Vol. 25 No. 2 Year 2028
Kerjasama
PenerbitJurnal Limits diterbitkan oleh ITS bekerja sama dengan Himpunan Matematika Indonesia
Disebarluaskan di bawah Lisensi Creative Commons Atribusi-BerbagiSerupa 4.0 Internasional. |
Contact Info![]() Telp : +6285648721814
E-mail: limits.matematika@its.ac.id
|